# SDR 99ZZZX1415

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99349
- Make and model: Univar 415C
- Aircraft serial: 1972
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER PRELIMINARY INVESTIGATION OF THE INCIDENT, IT WAS DETERMINED THAT FAILURE OF AN ELECTRICAL WIRE CAUSED A FIRE TO DEVELOP.
